Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Irregular periods, PCOD, severe pain in both legs, mild swelling. Taken krimson 35. Causes for symptoms?

doctor, im 25 yrs old suffering with irregular period fro one year and they diaognsd as pcod .ive been on krimson 35 from i experiencing severe pain in both legs from 4days.unable to perform acitivity and pain increase after also feeling tightness in both legs as well mild swelling .is it is a side effect of krimson35
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for the query.

Paraesthesia and generalized swelling have been reported with Krimson 35.
But your symptom of swelling of the limbs could be cardiac related problem.
I recommend you to :
1. Get an ECHO done to detect cardiac function test .
2. Single nerve conduction studies to detect the nerve involved and its severity of involvement.
3. Reduce your weight if overweight.
3. Have a balanced diet.
4. Keep yourself active.
Hope this helps,
Dr Nilofer
Answered: Mon, 18 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor